# SDR AALA201706239028

- Difficulty date: June 21, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D57251488200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING  ACCESS PANEL 540EB.  REMOVED AND REPLACED ACCESS PANEL IAW AMM 57-27-11 AND EA#270968.
